×

zbMATH — the first resource for mathematics

Nonlinear boundary value problems suggested by chemical reactor theory. (English) Zbl 0201.43102

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Protter, M.H; Weinberger, H.F, Maximum principles in differential equations, (1967), Prentice-Hall, Inc Englewood Cliffs, N.J · Zbl 0153.13602
[2] Markus, L; Amundson, N.R, Nonlinear boundary value problems arising in chemical reactor theory, J. differential equations, 4, 102-113, (1968) · Zbl 0155.13301
[3] Cohen, D.S, Positive solutions of nonlinear eigenvalue problems: applications to nonlinear reactor dynamics, Arch. rational mech. anal., 26, 305-315, (1967) · Zbl 0173.13603
[4] {\scD. S. Cohen}, Positive solutions of nonlinear elliptic boundary value problems suggested by radiation cooling of a convex solid, to appear in Arch. Rational Mech. Anal.
[5] Laetsch, T.W, Eigenvalue problems for positive monotonic nonlinear operators, () · Zbl 0201.43102
[6] {\scH. B. Keller}, Elliptic boundary value problems suggested by nonlinear diffusion processes, submitted to Arch. Rational Mech. Anal.
[7] {\scR. B. Simpson and D. S. Cohen}, to appear in J. Math. Mech.
[8] Agmon, S; Douglas, A; Nirenberg, L, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions, Comm. pure appl. math., 12, 623-727, (1959) · Zbl 0093.10401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.